Sh:761

Bib entry
@article{Sh:761,
 author = {Shelah, Saharon},
 title = {{A partition relation using strongly compact cardinals}},
 journal = {Proc. Amer. Math. Soc.},
 fjournal = {Proceedings of the American Mathematical Society},
 volume = {131},
 number = {8},
 year = {2003},
 pages = {2585--2592},
 issn = {0002-9939},
 doi = {10.1090/S0002-9939-02-06789-8},
 mrclass = {03E02},
 mrnumber = {1974659},
 mrreviewer = {J. M. Henle},
 doi = {10.1090/S0002-9939-02-06789-8},
 note = {\href{https://arxiv.org/abs/math/0103155}{arXiv: math/0103155}},
 arxiv_number = {math/0103155}
}